IVF Cycle #2...Poor response to Stims

iVillage Member
Registered: 11-30-2003
IVF Cycle #2...Poor response to Stims
2
Mon, 10-18-2004 - 9:01pm
Well, here I am in my second IVF cycle and I am once again responding very poorly to the stims. My protocol starts with 3 weeks of BCPs...and this seems to really mess up my system. Once I'm off the BCPs, I can't stop bleeding. The bleeding won't stop because my estrogen levels are so low...which of course means no follicles can grow. I think the BCPs are messing up my hormones, but I don't know. I never have this problem with the estrogen levels except these 2 cycles of IVF...and the only different drug is the BCPs. They may cancel this cycle...I'll know for sure by the end of the week.



I wish my RE was willing to try a different protocol...but he says my response is due to my age (41) and a different protocol would give the same results. I got more follicles on 1/3 of the Gonal F when I was doing my IUIs....arrgghhh!! Any other poor responders out there who had a future cycle more successful?



Sorry to vent...it's just so frustrating. There's nothing I can do to fix this... For now, I'm just going to hope I start to respond well enough so this cycle can proceed. Then, we'll go from there. Thanks for listening to me vent....



Margie
iVillage Member
Registered: 05-28-2003
Tue, 10-19-2004 - 1:32pm

Margie I'm so sorry this is happening again(((HUGS))).


I have to tell you it sounds like to me that your re is being unreasonable.

Cathie

iVillage Member
Registered: 11-30-2003
Tue, 10-19-2004 - 8:41pm
Cathie: Thanks for your note. My cycle was officially cancelled today (sniff sniff). I have been crying a lot today. Feeling better tonight and wanting to figure out my next plan.

My RE is out of town, so I won't talk to him until Thursday. My dh & I have pretty much decided we are moving on to a different clinic. I have an appt for 11/16 (earliest I could get in...) with another RE.

I am so glad to hear you say I am not the only woman who has problems with BCPs...I was starting to feel like I was the only one in the history of the world who ever had this problem (I think it's the drugs...makes me very melodramatic). Thanks for your note. Take good care.

Margie